# SDR R61A201802140264

- Difficulty date: February 14, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 34,634 hours, 20,838 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 17062234004
- Condition: Corroded
- Location: Rt Elevator
- Part time: 34,634 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, RT ELEVATOR OB MOST RIB IS CRACKED. RIB WAS REMOVED, REPLACED AND FABRICATED RIB IAW ETD 2018-170-020702 AND SRM 51-43-04 AND 51-42-01 . AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
